# SDR R7M016235185

- Difficulty date: May 22, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297005
- Part serial: 215
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT MODULE INOPERATIVE.  YELLOW DIAGONAL SPLASH MARKS ON PFD AND AP2.  CIRCUIT BREAKER POPPED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
